# SDR C8GA20060001

- Difficulty date: February 4, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 55,192 hours, 39,919 cycles
- Engine: Pwa JT8D17
- Engine time: 47,207 hours, 39,142 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D17
- Part serial: 655376
- Condition: Activated
- Location: Nr 1
- Part time: 47,207 hours, 39,142 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 737 FROM MMMY TO TOL.  WHILE CLIMBING THRU 10,000 FEET NUMBER ONE ENGINE LOW OIL PRESSURE/FILTER BYPASS LIGHT ILLUMINATED.  ENGINE WAS SHUTDOWN, EMERGENCY WAS DECLARED, AIRCRAFT WAS DIVERTED TO LRD AND LANDED WITHOUT INCIDENT.  ENGINE WAS INSPECTED AND METAL CONTAMINATION WAS FOUND IN OIL SCREEN.  AIRCRAFT WAS FERRIED TO MAINTENANCE FACILITY WERE NR 1 ENGINE WAS REMOVED AND REPLACED, PERFORMED OPS AND LEAK CHECKS, CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
